Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 8, Pages 1353–1362 (Mi zvmmf423)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of matrix equations in rings of quasi-diagonal matrices and similarity of matrix polynomials

B. Z. Shavarovskii

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, ul. Nauchnaya 3b, Lvov, 79601, Ukraine

Abstract: A certain standard form is found for a complex matrix with respect to equivalent transformations by quasi-diagonal matrices. The solvability of certain matrix equations in the rings of quasi-diagonal matrices is examined using this standard form.

Key words: matrix equation, quasi-diagonal solution to matrix equations, reduction of a matrix to its standard form, similarity of matrix polynomials.

Full text: PDF file (1288 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:8, 1283–1292

Bibliographic databases:

UDC: 519.612
Received: 23.08.2005
Revised: 26.02.2006

Citation: B. Z. Shavarovskii, “Solvability of matrix equations in rings of quasi-diagonal matrices and similarity of matrix polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006), 1353–1362; Comput. Math. Math. Phys., 46:8 (2006), 1283–1292

Citation in format AMSBIB
\Bibitem{Sha06}
\by B.~Z.~Shavarovskii
\paper Solvability of matrix equations in rings of quasi-diagonal matrices and similarity of matrix polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 8
\pages 1353--1362
\mathnet{http://mi.mathnet.ru/zvmmf423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287355}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 8
\pages 1283--1292
\crossref{https://doi.org/10.1134/S0965542506080021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748331253}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf423
  • http://mi.mathnet.ru/eng/zvmmf/v46/i8/p1353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Z. Shavarovskii, “Similarity transformations of decomposable matrix polynomials and related questions”, Comput. Math. Math. Phys., 49:9 (2009), 1469–1482  mathnet  crossref  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:275
    Full text:125
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022